# SDR DL76G050110

- Difficulty date: February 15, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 22,753 hours, 3,634 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Inoperative
- Location: Flt Director
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING DIVERSION FOR WEATHER INTO SKG, CAPT PITOT MSG ILLUMINATED ON FINAL.  AFTER GO AROUND - AILERON LOCKOUT MSG RUDDER RATIO MSG LT AND RT EEC MSG ILLUM.  F/O FLT DIR STOPPED WORKING.  DISCOVERED C/B K-15 ON P6-3 PANEL POPPED.  RESET, ALL RETURNED TO NORMAL.  RUDDER RATIO LIGHT FIM PROCEDURE 27-21-00 PG 107 AND 27-09-00 PG 107 CHECK OUT OF SYS OK.  AIL LOCKOUT FIM 27-11-00 CHECK OUT OK.  PIMU LT AND RT BITE OK.  REMAIN GROUND RUN UP FOR SYS VERIFICATION GOOD.
